Mathematical Research Letters

Volume 20 (2013)

Number 3

Boundedness of classical Calderón-Zygmund convolution operators on product Hardy space

Pages: 591 – 599

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n3.a15

Author

Chaoqiang Tan (Department of mathematics, Shantou University, Shantou City, Guangdong Province, China)

Abstract

It is well known that the classical Calderón-Zygmund convolution operators are bounded on the classical Hardy spaces. In this paper, we prove that these operators are also bounded on the product Hardy spaces.

Keywords

Hardy spaces, singular integral operator, discrete Calderón reproducing formula

2010 Mathematics Subject Classification

Primary 42B30. Secondary 42B20.

Full Text (PDF format)